# SDR DALA2023080806484

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 86,545 hours, 40,121 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0664 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:603. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR PROX SWITCH RETAINER. NO FAULTS AT THIS TIME. ALL WORK IAW B757 AMM 52-71. (2905207)
